# SDR DALA2017102107725

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 400-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON THE RT CUSP WEB BETWEEN RBL 44.5 TO 60,  BS 400- 402,  408- 427, AND 446 - 465.  REPAIRED THE CUSP WEB IAW SRM 53-00-55-2R-4, FIG 216, &  SRM 51-41-02.
